It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sleep Disorders Message Board


Sleep Disorders Board Index


Re: Tongue biting
Oct 19, 2008
Welcome to the boards!! I see no one as yet has addressed your post so I will take my best shot at it!

If you are taking medications, you might want to check the side effects...some meds (antidepressants are known for this) can cause bruxism, which is the grinding of the teeth. Perhaps biting your tongue is related to bruxism...

and perhaps someone else may have some better ideas, grin!

Take care,

Bethsheba
Re: Tongue biting
Nov 8, 2008
Bruxism. I get it from taking stimulant meds. Lots of other meds cause it too... if you are on meds ask your dr. if it is possible side-effect and what can be done about it. Unfortunately, if it is because of stimulant meds like in my case, the only thing you can do is lower your dose or deal with it.





All times are GMT -7. The time now is 01:24 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!